# SDR AWXA200200258

- Difficulty date: March 31, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 53,905 hours, 21,180 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Part serial: 83010526
- Condition: Defective
- Location: Cockpit
- Part time: 7,619 hours, 2,888 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - DIVERSION - FLT 0081 - EN ROUTE FROM PHX TO BWI FIRST OFFICERS ALTIMETER FLAG DISPLAYED, TURNING  BAROMETRIC KNOB MOVES MB AND HG DRUMS BUT ALTIMETER NEEDLE DOES NOT MOVE.  DUE TO WEATHER AHEAD DIVERTED TO CMH.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS ALTIMETER IAW BMM 34-13-01-4 PG 1 & 2.  OPERATIONAL CHECK WAS GOOD.
